# SDR FDEA202207311828

- Difficulty date: July 31, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2888502
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE FORWARD SURFACE REPAIR DOUBLER AT STATION XOS   767 FOUND CHAFFED.  RIGHT WING FIXED LEADING EDGE FORWARD SURFACE AT STATION XOS 767 CHAFFED REPAIR   DOUBLER REMOVED AS PER SRM 51-31-01-OG AND CARRIED OUT REPAIR AS PER SRM 57-40-02-  2R REPAIR 3 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
